# SDR CALA0700033

- Difficulty date: January 27, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N14667
- Make and model: Boeing 737524
- Aircraft serial: 28927
- Aircraft time: 22,004 hours, 11,784 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871503
- Condition: Cracked
- Location: R-1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK AT LIGHTENING HOLE OF LOWER ROW 2ND FROM AFT IN R-1 DOOR SKIN.  THE DOOR SKIN WAS REPAIRED IAW ECRA 5241-01017.
